MAUDE Adverse Event Report: ARTHREX, INC. SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a rotator cuff repair surgery the anchor did not come of the feeder.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-3632sp serial/batch number (b)(6) was received for evaluation.The anchor was not returned for evaluation.The visual evaluation of the returned shaft (inserter) and handle found that the inserter's tip was broken off, missing one of the notch tips.The tip was also slightly bent.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is user error, specifically improper bone preparation and prying/leveraging the device during use.

Brand Name
SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21397894
Report Number1220246-2025-00480
Device Sequence Number21143507
Product Code MBI
UDI-Device Identifier00888867341883
UDI-Public(01)00888867341883(11)240619(17)290531(10)15275900
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W
Device Catalogue NumberAR-3632SP
Device Lot Number15275900
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown